The groups of automorphisms of the Lie algebras of formally analytic vector fields with constant divergence

Bavula, V.V. (2014) The groups of automorphisms of the Lie algebras of formally analytic vector fields with constant divergence. Comptes Rendus Mathematique, 352 (2). pp. 85-88. ISSN 1631-073X

Metadata

Item Type: Article
Authors/Creators:
  • Bavula, V.V.
Copyright, Publisher and Additional Information:

© 2013 Académie des sciences.

Dates:
  • Published: February 2014
  • Published (online): 4 January 2014
  • Accepted: 3 December 2013
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 30 Nov 2017 09:36
Last Modified: 22 Feb 2018 15:33
Published Version: https://doi.org/10.1016/j.crma.2013.12.001
Status: Published
Publisher: Elsevier
Refereed: Yes
Identification Number: 10.1016/j.crma.2013.12.001
Related URLs:
Open Archives Initiative ID (OAI ID):

Download not available

A full text copy of this item is not currently available from White Rose Research Online

Export

Statistics